# SDR QXEA200601419

- Difficulty date: June 9, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 12,572 hours, 13,169 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 11521122
- Part serial: 081C0388
- Condition: Defective
- Location: E/E Bay
- Part time: 460 hours, 435 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI - FLIGHT 2403 AFTER APU START, STANDBY BATTERY WOULD NOT GO BELOW 1.00.  MAINTENANCE REMOVED AND REPLACED STANDBY BATTERY IAW Q400 MTC 6240001.  C/W NORMAL APU START.  RAN AIRCRAFT FOR APPROXIMATELY 5 MINUTES.  ALL BATTERY INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
